# SDR SWAA2013041014700

- Difficulty date: April 7, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 32,455 hours, 21,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIFFICULT TO PUT IN GIRT BAR HOLDER BECAUSE LANYARD IS GETTING STUCK ON GIRT BAR.  REMOVED DEBRIS FROM GIRT BAR & LATCH PER AMM.
